Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have odourless and colourless drainage from lower leg. Overweight, feet and ankles swells. Suggest?

User rating for this question
Answered by

Practicing since : 2010
Answered : 5790 Questions
I have clear drainage from lower leg. Odorless and colorless. I did remove dry sin from area when showering. What should I do. No diabetes, no heart problems, overweight, over 65. Feet and ankles do times
Posted Sun, 21 Jul 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Thanks for the query.
Clearing fluid from blister can be seen in various blistering disorders as well as fixed drug eruptions. I would like to know the following additional things.
1. Is this the first time or you keep getting the blister.
2. Any trauma before the development of blister.
3. Is there any pain in the swollen ankle or is it painless ?
If possible please upload a photograph of the lesion. This will help me in giving a closer diagnosis.
There is an option to upload photograph on right side of query page.
As for now, please apply an antibiotic cream like mupirocine twice daily.
Also apply saline compresses on the affected area.
Waiting for your response.
Thank you
Above answer was peer-reviewed by
Follow-up: Have odourless and colourless drainage from lower leg. Overweight, feet and ankles swells. Suggest? 4 minutes later
No trauma, no pain. Happened once before but got better with bacitracin and bandage. No bl ister, just very tine area that does leak droplets of fluid
Answered by Dr. Rahul Kumar 20 minutes later
Hello thanks for follow up.
If there is no pain you dont need to worry. Pain suggests vasculitis which is a severe condition.
You had it just once more so even blistering disorders can be ruled out.
Just apply antibiotic cream and saline compress. You will be fine. Let me know if you have any doubt. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor